# SDR SWIA200312311

- Difficulty date: August 21, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 11,025 hours, 16,304 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3081401003
- Part serial: 0738
- Condition: Malfunctioned
- Location: Rudder
- Part time: 8,373 hours, 12,231 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NO RUDDER TRAVEL.  RAN QRH, TURNED OFF BLUE SYSTEM, PROBLEM CEASED.  REPLACED BLUE SYSTEM RUDDER ACTUATOR  IAW EMB MM 27-21-00.  OPS CHECKS AND LEAK CHECKS GOOD.
